# SDR R61A201708020548

- Difficulty date: August 2, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 24,390 hours, 19,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CORROSION WAS FOUND ON GUSSET PLATE IN AFT WET AREA AT FRAME 90.  REMOVED AND REPLACED THE GUSSET PLATE IN AFT WET AREA AT FRAME 90 AND APPLIED TOPCOAT TO FASTENERS IAW SRM 51-41-02, AND 51-23-06.
